Pubblicazioni il cui periodico è "INTERNATIONAL JOURNAL OF MATHEMATICAL EDUCATION IN SCIENCE AND TECHNOLOGY"

Livello precedente
Esporta come [feed] Atom [feed] DataCiteXML [feed] RSS 1.0 [feed] RSS 2.0
Numero di pubblicazioni : 3.

Articolo di rivista Sparavigna, Amelia Carolina; Baldi, Mauro Maria (2017)
Symmetry and the golden ratio in the analysis of a regular pentagon. In: INTERNATIONAL JOURNAL OF MATHEMATICAL EDUCATION IN SCIENCE AND TECHNOLOGY, vol. 48 n. 2, pp. 306-316. - ISSN 0020-739X
Scopus: 0

Articolo di rivista Camporesi, Roberto (2016)
A fresh look at linear ordinary differential equations with constant coefficients. Revisiting the impulsive response method using factorization. In: INTERNATIONAL JOURNAL OF MATHEMATICAL EDUCATION IN SCIENCE AND TECHNOLOGY, vol. 47 n. 1, pp. 82-99. - ISSN 0020-739X [Disponibilità ristretta]
Scopus: 0
[img]

Articolo di rivista Roberto Camporesi (2011)
Linear ordinary differential equations with constant coefficients. Revisitng the impulsive response method using factorization. In: INTERNATIONAL JOURNAL OF MATHEMATICAL EDUCATION IN SCIENCE AND TECHNOLOGY, vol. 42 n. 4, pp. 497-514. - ISSN 0020-739X [Disponibilità ristretta]
Scopus: 1
[img]

Questa lista è stata generata il Tue Sep 19 04:31:39 2017 CEST.